# SDR ASAA2024051549633

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI DOOR REQUIRES EXCESSIVE FORCE TO OPEN + CLOSE. GROUNDED - YES. PERFORMED DOOR SYSTEM TEST REF AMM 52-11-00-700-804. DOOR HANDLE TORQUE CHECK FOUND TO BE WITHIN LIMITS.
